MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS TEXIUM CLOSED MALE LUER; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS TEXIUM CLOSED MALE LUER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012241-0500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris texium closed male luer was damaged.The following information was provided by the initial reporter: texium broke off.Texium closed male luer lot (10)25025321 exp 02-12-2028.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of component damage - no leak could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model 10012241-0500 lot number 25025321 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS TEXIUM CLOSED MALE LUER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23468837
Report Number9616066-2025-03363
Device Sequence Number18372496
Product Code FPA
UDI-Device Identifier10885403221705
UDI-Public(01)10885403221705(17)280212(10)25025321
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K053049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10012241-0500
Device Lot Number25025321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown